MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Death (1802); Low Blood Pressure/ Hypotension (1914)
Date of Event 06/27/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The product was not returned, therefore no product analysis can be performed.Without return of the product, a conclusive cause cannot be determined.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was deployed to 80% and recaptured three times in an attempt to obtain proper placement.After the third recapture, blood pressure decreased.Cardiopulmonary resuscitation (cpr) was initiated by hospital staff but the patient did not recover and subsequently expired.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6721457
Report Number2025587-2017-01186
Device Sequence Number1464992
Product Code NPT
UDI-Device Identifier00643169640337
UDI-Public00643169640337
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008473149
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR